Alert archive / New York / Gale Warnings in 2008
Gale Warning 21, NWS Buffalo, NY
NWS Buffalo, NY issued this gale warning at Oct 21, 2008, 10:02 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2008, 10:02 AM EDT (14:02 UTC)
- Expired
- Oct 21, 2008, 11:50 PM EDT
- In force
- 14 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KBUF 211402 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1002 AM EDT TUE OCT 21 2008 ...STRONG WINDS FOR LAKES ERIE AND ONTARIO THIS AFTERNOON THROUGH TONIGHT... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING UP THE ST LAWRENCE RIVER VALLEY AND HIGH PRESSURE BUILDING ACROSS THE CENTRAL GREAT LAKES WILL MAINTAIN A BRISK NORTHWEST FLOW ACROSS THE LOWER GREAT LAKES THROUGH TONIGHT. LOZ043-044-212215- /O.UPG.KBUF.SC.Y.0074.000000T0000Z-081022T1800Z/ /O.NEW.KBUF.GL.W.0021.081021T1600Z-081022T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1002 AM EDT TUE OCT 21 2008 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NORTHWEST WINDS WILL GUST TO 35 KNOTS GALES THROUGH MIDNIGHT... THEN GRADUALLY DIMINISH OVERNIGHT AND WEDNESDAY. WAVES WILL BUILD TO OVER 6 FEET DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ042-212215- /O.UPG.KBUF.SC.Y.0074.000000T0000Z-081022T1500Z/ /O.NEW.KBUF.GL.W.0021.081021T1402Z-081022T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1002 AM EDT TUE OCT 21 2008 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTHWEST WINDS WILL GUST TO 35 KNOT GALES THROUGH THIS EVENING...THEN DIMINISH OVERNIGHT AND WEDNESDAY. WAVES WILL BUILD TO OVER 6 FEET DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ062-212215- /O.NEW.KBUF.GL.W.0021.081021T1402Z-081022T0000Z/ LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1002 AM EDT TUE OCT 21 2008 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTHWEST WINDS WILL GUSTS TO 35 KNOT GALES THROUGH THIS EVENING...THEN DIMINISH OVERNIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ063-064-212215- /O.NEW.KBUF.GL.W.0021.081021T1600Z-081022T0400Z/ LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 1002 AM EDT TUE OCT 21 2008 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NORTHWEST WINDS WILL PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ045-212215- /O.EXT.KBUF.SC.Y.0074.000000T0000Z-081022T1200Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1002 AM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS. WAVES BUILDING TO 5 TO 7 FEET DURING THE PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-040-041-212215- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1400Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1002 AM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS...DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT. WAVES 5 TO 7 FEET SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
000 WHUS71 KBUF 211951 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 351 PM EDT TUE OCT 21 2008 ...STRONG WINDS FOR LAKES ERIE AND ONTARIO THIS AFTERNOON THROUGH TONIGHT... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER NORTHERN NEW YORK STATE AND HIGH PRESSURE BUILDING ACROSS THE CENTRAL GREAT LAKES WILL MAINTAIN A BRISK NORTHWEST FLOW ACROSS THE LOWER GREAT LAKES THROUGH TONIGHT. LOZ042-062-220000- /O.CON.KBUF.GL.W.0021.000000T0000Z-081022T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 351 PM EDT TUE OCT 21 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTHWEST WINDS WILL GUSTS TO 35 KNOT GALES THROUGH THIS EVENING...THEN DIMINISH OVERNIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ043-044-063-064-220400- /O.CON.KBUF.GL.W.0021.000000T0000Z-081022T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 351 PM EDT TUE OCT 21 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NORTHWEST WINDS WILL GUSTS UP TO 35 KNOTS UNTIL MIDNIGHT...THEN DIMINISH OVERNIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ020-040-041-220400- /O.EXT.KBUF.SC.Y.0074.000000T0000Z-081022T1200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 351 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS...DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT. WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-220400- /O.EXT.KBUF.SC.Y.0074.000000T0000Z-081022T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 351 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBUF 220059 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 859 PM EDT TUE OCT 21 2008 ...STRONG WINDS FOR LAKES ERIE AND ONTARIO THIS AFTERNOON THROUGH TONIGHT... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER NORTHERN NEW YORK STATE AND HIGH PRESSURE BUILDING ACROSS THE CENTRAL GREAT LAKES WILL MAINTAIN A BRISK NORTHWEST FLOW ACROSS THE LOWER GREAT LAKES THROUGH TONIGHT. LOZ043-044-063-064-220400- /O.CON.KBUF.GL.W.0021.000000T0000Z-081022T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 859 PM EDT TUE OCT 21 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NORTHWEST WINDS WILL GUSTS UP TO 35 KNOTS UNTIL MIDNIGHT...THEN DIMINISH OVERNIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOZ042-220900- /O.EXB.KBUF.SC.Y.0074.000000T0000Z-081022T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 859 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-040-041-220900- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 859 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS...DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT. WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-220900- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 859 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBUF 220201 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1001 PM EDT TUE OCT 21 2008 ...STRONG WINDS FOR LAKES ERIE AND ONTARIO OVERNIGHT... .THE PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER NORTHERN NEW YORK STATE AND HIGH PRESSURE BUILDING ACROSS THE CENTRAL GREAT LAKES WILL MAINTAIN A BRISK NORTHWEST FLOW ACROSS THE LOWER GREAT LAKES OVERNIGHT. LOZ043-044-063-064-220400- /O.CON.KBUF.GL.W.0021.000000T0000Z-081022T0400Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 1001 PM EDT TUE OCT 21 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NORTHWEST WINDS WILL GUSTS UP TO 35 KNOTS UNTIL MIDNIGHT...THEN DIMINISH OVERNIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ020-040-041-221015- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1001 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS...DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT. WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-221000- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1001 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-221015- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1001 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KBUF 220350 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1150 PM EDT TUE OCT 21 2008 LOZ043-044-221200- /O.CAN.KBUF.GL.W.0021.000000T0000Z-081022T0400Z/ /O.EXB.KBUF.SC.Y.0074.081022T0400Z-081022T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1150 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ063-064-220500- /O.CAN.KBUF.GL.W.0021.000000T0000Z-081022T0400Z/ LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- 1150 PM EDT TUE OCT 21 2008 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE WARNING. $$ LEZ020-040-041-221200- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1150 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS...DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT. WAVES 4 TO 6 FEET SUBSIDING TO 3 TO 5 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-221000- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1000Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 1150 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-221200- /O.CON.KBUF.SC.Y.0074.000000T0000Z-081022T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1150 PM EDT TUE OCT 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. NORTHWEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 25 KNOTS OVERNIGHT AND WEDNESDAY. WAVES 5 TO 8 FEET SUBSIDING TO 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this gale warning went out at Oct 21, 7:35 AM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Oct 21, 7:35 AM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
735 AM EDT TUE OCT 21 2008
.SYNOPSIS...
LOW PRESSURE WILL MOVE FROM NORTHERN NEW YORK TODAY TO OFF THE NEW
ENGLAND COAST WEDNESDAY. A COLD MOIST NORTHERLY FLOW AROUND THE LOW
WILL KEEP RAIN AND SOME SNOW SHOWERS OVER THE AREA THROUGH TONIGHT
AND POSSIBLY INTO WEDNESDAY. HIGH PRESSURE WILL THEN BRING A RETURN
TO DRY AND SEASONABLE WEATHER LATER WEDNESDAY THROUGH FRIDAY BEFORE
UNSETTLED CONDITIONS RETURN SATURDAY AS AN UPPER LEVEL LOW MOVES
INTO THE GREAT LAKES REGION.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 0730Z...LOW PRESSURE WAS CENTERED A LITTLE NORTH OF LAKE
ONTARIO...WITH ITS TRAILING COLD FRONT NOW BEGINNING TO WORK INTO
FAR WESTERN NY STATE...AS EVIDENCED BY THE ABRUPT WIND SHIFT SEEN AT
KDKK WITHIN THE PAST HOUR. AREA RADARS SHOW THAT A FAIRLY SOLID BAND
OF SHOWERS PRECEDES AND ACCOMPANIES THE ACTUAL FROPA...WITH THE PCPN
QUICKLY TAPERING OFF TO ONLY A FEW SCATTERED LIGHT SHOWERS
IMMEDIATELY BEHIND THE FRONT. THE FRONT SHOULD PUSH THROUGH THE
REMAINDER OF THE AREA BETWEEN NOW AND ABOUT 11Z/12Z...WITH FAIRLY
WIDESPREAD SHOWERS TENDING TO RAPIDLY DIMINISH SHORTLY AFTER ITS
PASSAGE.
IN THE WAKE OF THE FRONT...WE WILL BE LOCKED INTO A DECENT COLD AIR
ADVECTION PATTERN ON THE BACKSIDE OF THE LOW...WHICH WILL ALSO BE
ACCOMPANIED BY PLENTY OF WRAPAROUND MOISTURE. WITH THE EXPECTED
THICK CLOUD COVER AND 850 MB TEMPS GRADUALLY DROPPING FROM THE
-2/+2C RANGE EARLY THIS MORNING TO AROUND -4 TO -6C BY THE END OF
THE DAY...EXPECT THAT TEMPS WILL GENERALLY PEAK IN THE MID TO UPPER
40S THIS MORNING...THEN GRADUALLY FALL OFF TO THE UPPER 30S/LOWER
40S BY LATE AFTERNOON. AT THE SAME TIME...WINDS WILL BE ON THE
INCREASE OUT OF THE NORTHWEST AS THE PRESSURE GRADIENT TIGHTENS
BEHIND THE DEPARTING LOW...AND THE COLD AIR ADVECTION PATTERN AIDS
IN THE TRANSPORT OF STRONGER MOMENTUM ALOFT DOWN TO THE SURFACE.
THIS WILL RESULT IN WINDS GENERALLY INCREASING TO THE 15-30 MPH
RANGE FOR THE LATE MORNING AND AFTERNOON HOURS...WHICH WILL MAKE FOR
A RATHER RAW FEEL TO THE AIR WHEN COUPLED WITH THE AFOREMENTIONED
EXPECTED TEMPERATURES.
IN TERMS OF PRECIP POTENTIAL TODAY...EXPECT A RELATIVE LULL IN ANY
ACTIVITY FOR A WHILE THIS MORNING...WITH JUST SOME SCATTERED LIGHT
SHOWERS GENERALLY FOLLOWING FOR ABOUT 4 TO 5 HOURS AFTER THE FROPA.
THEREAFTER...EXPECT THE PRECIP TO PICK BACK UP AGAIN IN AREAL
COVERAGE FROM NORTHWEST TO SOUTHEAST AS A SECONDARY AREA OF
LIFT/DEEPER MOISTURE WRAPS SOUTHEAST FROM ONTARIO BEHIND THE
DEPARTING LOW...THE CORE OF THE COLD POOL ALOFT MOVES OVERHEAD...AND
LAKE INFLUENCES INCREASE WITH FALLING TEMPERATURES ALOFT. FOR THIS
REASON...HAVE TRENDED POPS DOWN TO THE CHANCE/SCATTERED RANGE FOR A
WHILE THIS MORNING FOLLOWING THE FROPA...THEN BACK UP TO THE
LIKELY/CATEGORICAL RANGE THIS AFTERNOON FOR MOST AREAS NORTH OF THE
SOUTHERN TIER. DESPITE THE FALLING TEMPS ALOFT...BOUNDARY LAYER
TEMPS SHOULD REMAIN WARM ENOUGH TO KEEP EVERYTHING GENERALLY IN THE
FORM OF RAIN THROUGH LATE AFTERNOON...SO HAVE STUCK WITH OUR
CONTINUITY OF KEEPING EVERYTHING IN THE FORM OF LIQUID.
TONIGHT...THE AREA OF DEEP WRAPAROUND MOISTURE/LIFT WILL GRADUALLY
SLIDE EAST FROM THE FINGER LAKES TO THE ADIRONDACKS DURING THE
COURSE OF THE NIGHT. AS A RESULT...HAVE GENERALLY STARTED OUT THE
EVENING WITH A MIX OF LIKELY TO CATEGORICAL POPS...THEN GRADUALLY
TRENDED THESE DOWNWARD TO THE CHANCE RANGE FROM WEST TO EAST DURING
THE COURSE OF THE NIGHT. THAT SAID...HAVE TRIED TO HOLD IN THE
HIGHER POPS LONGEST SOUTH AND SOUTHEAST OF LAKE ONTARIO...WHERE THE
SYNOPTIC-SCALE PRECIP WILL BE ENHANCED BY LAKE EFFECT PROCESSES
GIVEN THE PREVAILING NORTHWESTERLY TO NORTHERLY LOW LEVEL FLOW.
IN TERMS OF PTYPE TONIGHT...DO EXPECT THAT BOUNDARY LAYER TEMPS WILL
BECOME COLD ENOUGH TO ALLOW FOR THE PRECIP TO TRANSITION OVER TO A
MIX OF RAIN AND SNOW...WITH RAIN TENDING TO REMAIN MORE DOMINANT AT
THE LOWER ELEVATIONS AND IN AREAS DOWNWIND OF THE GREAT LAKES...AND
SNOW TENDING TO BECOME MORE DOMINANT WITH TIME ACROSS THE HIGHER
TERRAIN AND IN AREAS FARTHER AWAY FROM ANY LAKE INFLUENCES. ALL THE
ABOVE SAID THOUGH...THE COMBINATION OF THE STILL-WARM GROUND...MARGINAL
BOUNDARY LAYER TEMPS...AND LIGHT OVERALL NATURE OF THE EXPECTED
PRECIP SHOULD RESULT IN LITTLE TO NO ACCUMULATION FOR MOST AREAS...WITH
ONLY THE HIGHER TERRAIN OF THE SOUTHERN TIER AND NORTH COUNTRY
POSSIBLY SEEING A LITTLE /1 OR LESS/ SLUSHY ACCUMULATION ON
GRASSY AND ELEVATED SURFACES.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
THE UPPER LOW WITHDRAWS OFF THE NEW ENGLAND COAST WEDNESDAY, BUT ITS
CIRCULATION WILL LINGER OVER US WEDNESDAY WITH A CHANCE OF RAIN OR
SNOW SHOWERS MAINLY IN THE MORNING. RIDGING BUILDS IN ALOFT AND AT
THE SURFACE WEDNESDAY NIGHT AND WILL BRING DRY WEATHER AS IT
PERSISTS INTO THURSDAY AND FRIDAY. CLEARING SKIES WILL ALLOW COOL
TEMPERATURES WEDNESDAY NIGHT, THEN THE RIDGE TAKES CONTROL AND
TEMPERATURES MODERATE THURSDAY AND FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
A DEEP CUTOFF UPPER LOW OVER THE CENTRAL PLAINS WILL MOVE TO INDIANA
ON SATURDAY BUT THEN THE ECMWF AND GFS DIVERGE IN THE DETAILS WITH
THE GFS HOLDING ONTO THE CUTOFF LONGER. THE NET RESULT IS THE SAME
WITH BOTH MODELS WITH A BROAD UPPER TROUGH SUNDAY AND MONDAY. THIS
WILL GIVE A CHANCE SHOWERS BOTH DAYS, WITH TIMING IMPOSSIBLE WITH
SHOWERS DEPENDENT ON THE POORLY RESOLVED SHORT WAVES. THE MODELS
SHOW COLDER AIR MOVING IN MONDAY ON THE WEST SIDE OF THE BROAD UPPER
TROUGH.
FURTHER OUT...NAO APPEARS TO BE GOING NEGATIVE WITH UPPER LOW
SETTING UP SHOP NORTH OF THE LAKES...WITH EVENTUALLY SOME
UNSEASONABLY COLD AIR SWEEPING ACROSS THE LAKES BY THE MIDDLE AND
LATTER PORTION OF NEXT WEEK. THIS WOULD BRING US OUR FIRST POTENTIAL
FOR SOME SIGNIFICANT LAKE EFFECT. MUCH UNCERTAINTY STILL EXISTS...
STAY TUNED.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
AS OF 1130Z...SURFACE LOW PRESSURE WAS CENTERED A LITTLE EAST OF
KYTR. ITS TRAILING COLD FRONT HAS PUSHED INTO THE EASTERN FINGER
LAKES...AND SHOULD CLEAR THE REMAINDER OF THE REGION WITHIN THE
NEXT FEW HOURS. STEADIER RAINS AHEAD OF THE FRONT WILL END WITH
ITS PASSAGE...LEAVING BEHIND GENERAL MVFR CLOUDINESS AND SCATTERED
SHOWERS FOR THE REMAINDER OF THE MORNING.
THEREAFTER...A SECONDARY SHOT OF ENERGY/LIFT WRAPPING AROUND THE
BACK SIDE OF THE AFOREMENTIONED LOW WILL BRING ANOTHER PERIOD OF
SHOWERS TO THE AREA THIS AFTERNOON AND EVENING...WITH THE ACTIVITY
THEN GRADUALLY BECOMING MORE SCATTERED FROM WEST TO EAST DURING
THE OVERNIGHT HOURS. ALL THAT SAID...MVFR CONDITIONS WILL PERSIST
THROUGH THE REMAINDER OF THE PERIOD.
AS THE PRESSURE GRADIENT INCREASES BEHIND THE LOW AND COLD AIR
ADVECTION STRENGTHENS TODAY...SURFACE WINDS WILL GENERALLY
INCREASE TO THE 15-25 KNOT RANGE...THEN TEND MORE NORTHERLY THIS
EVENING BEFORE GRADUALLY DIMINISHING OVERNIGHT.
OUTLOOK...
TUESDAY NIGHT...MVFR/IFR IN RAIN AND SNOW SHOWERS.
WEDNESDAY...SOME LINGERING MVFR CEILINGS ESPECIALLY IN THE MORNING.
THURSDAY THROUGH FRIDAY...VFR.
SATURDAY...SOME MVFR IN SHWRS LTR IN THE DAY.
&&
.MARINE...
INCREASING NORTHWEST WINDS BEHIND A COLD FRONT THIS MORNING WILL
RESULT IN SMALL CRAFT ADVISORIES HAVE BEEN CONTINUED FOR ALL AREAS
EXCEPT THE ST LAWRENCE RIVER. EXPECT WAVES AS HIGH AS 9 FEET ALONG
THE SOUTH SHORE OF LAKE ONTARIO TODAY IN THE COLD ADVECTION. WINDS
AND WAVES WILL SUBSIDE WEDNESDAY, BUT ADVISORIES WILL CONTINUE ON
LAKE ONTARIO INTO THE AFTERNOON.
WINDS WILL VEER NORTHEAST THEN EAST WEDNESDAY NIGHT AND BE BRISK
WITH SOME 4 FOOT WAVES, BUT FAR ENOUGH OFF SHORE THAT ADVISORIES ARE
NOT ANTICIPATED. MODERATE EAST WINDS WILL CONTINUE THROUGH THURSDAY
THAN VEER TO SOUTHEAST FRIDAY.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR LEZ020-040-
041.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT WEDNESDAY FOR
LOZ043-044.
SMALL CRAFT ADVISORY UNTIL 11 AM EDT WEDNESDAY FOR LOZ042.
SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR LOZ045.
&&
SYNOPSIS...APB
NEAR TERM...JJR
SHORT TERM...APB
LONG TERM...APB/SFM
AVIATION...JJR
MARINE...APBHazardous weather outlook, Oct 21, 5:32 AM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 532 AM EDT TUE OCT 21 2008 NYZ001>008-010>014-019>021-085-220945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 532 AM EDT TUE OCT 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-220945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 532 AM EDT TUE OCT 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.